# SDR R61A201509180643

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 28,599 hours, 21,358 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Feel Unit
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INCREASING STIFFNESS IN YOKE ROLL CONTROL.  CREW RAN QRH, DECLARED AN EMERGENCY AND RETURNED.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, CLEANED AND REINSTALLED ARTIFICAL FEEL UNIT IAW AMM AND OPS, CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
